# SDR SWIA201437054

- Difficulty date: April 5, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 33,468 hours, 28,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD EMERGENCY EXIT LIGHT BURNED OUT, REPLACED LAMP.
